Spedizione gratuita da 19,90€ e reso gratuito sempre

Customer care
  • Tachipirina 500mg Angelini 30 Tablets -31%

Tachipirina 500mg Angelini 30 Tablets

4.11€ 5.95€
  • Brand: ANGELINI SpA
  • Product Code: 012745168
  • EAN:
  • Availability: In Stock
  • Purchase 3 items for 4.03€ each
  • Purchase 4 items for 3.95€ each
  • Purchase 5 items for 3.86€ each

Tachipirina 500mg Angelini - Medical Device

Paracetamol-based drug, useful in case of fever and pain of various kinds.

Indications

Tachipirina 500 Tablets is an analgesic and antipyretic drug that works to lower fever and relieve pain and can be used:

As an antipyretic in the symptomatic treatment of febrile diseases such as influenza, exanthematous diseases, acute respiratory tract diseases, etc.
As an analgesic in case of headaches, neuralgia, myalgia and other painful manifestations of medium entity, of various origins.

Dosage and method of use

For children it is essential to respect the dosage defined according to their body weight and, therefore, to choose the suitable formulation. Approximate ages as a function of body weight are given for information. Below three months, in case of jaundice, it is advisable to reduce the single oral dose.

In adults, the maximum oral dose is 3000 mg and rectally is 4000 mg of paracetamol per day. The physician should assess the need for treatment for more than 3 consecutive days. The dosage schedule of Tachipirina in relation to body weight and route of administration is as follows:

Children weighing between 21 and 25 kg (approximately between 6 and 10 years): ½ tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day (3 tablets).
Children weighing between 26 and 40 kg (approximately between 8 and 13 years): 1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 doses per day.
Boys weighing between 41 and 50 kg (approximately between 12 and 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day.
Children weighing more than 50 kg (approximately over 15 years): 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day.
Adults: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 doses per day. In case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours.

Take Tachipirina 500 Tablets with a little water.

Composition

Tachipirina 500 Tablets contains:
Active ingredient: paracetamol 500 mg
Excipients: microcrystalline cellulose, povidone, croscarmellose sodium, magnesium stearate, precipitated silica.

Contraindications

Tachipirina 500 Tablets should not be administered in case of:

  • allergy to acetaminophen or any of the other ingredients of this medicine;
  • severe liver disease (severe hepatocellular insufficiency).

Special warnings

In rare cases of allergic reactions, administration should be discontinued and appropriate treatment instituted. Use with caution in case of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia or cachexia, chronic malnutrition (low reserves of hepatic glutathione), dehydration, hypovolemia.

Paracetamol should be administered with caution to patients with mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh> 9), acute hepatitis, concomitant treatment with drugs that impair liver function, deficiency of glucose-6-phosphate dehydrogenase, haemolytic anemia. High or prolonged doses of the product can cause alterations in the kidney and blood, even serious, therefore the administration in subjects with renal insufficiency must be carried out only if actually necessary and under direct medical supervision. In case of prolonged use it is advisable to monitor liver and kidney function and blood count.

During treatment with paracetamol, before taking any other drug, check that it does not contain the same active ingredient, as if paracetamol is taken in high doses, serious adverse reactions can occur. Instruct the patient to contact the physician before associating any other medication.

Pregnancy and breastfeeding

Although clinical studies in pregnant or lactating patients have not shown particular contraindications to the use of paracetamol or caused unwanted effects affecting the mother or child, it is recommended to administer the product only in cases of real need and under the direct supervision of the doctor. .

Possible side effects

Like all medicines, this drug can cause side effects, although not everybody gets them.

If the following side effects occur, the treatment should be stopped and your doctor contacted immediately:

allergic reactions with:

  • redness of the skin accompanied by itching (hives);
  • swelling of the throat (laryngeal edema);
  • swelling of the hands, feet, ankles, face, lips, tongue and / or throat (angioedema);
  • severe allergic reaction (anaphylactic shock).

In addition, those taking the medicine may experience the following side effects, for which there is insufficient data to establish the frequency.

  • reduction in the number of platelets in the blood (thrombocytopenia);
  • reduction in the number of white blood cells in the blood (leukopenia / agranulocytosis);
  • reduction of hemoglobin in the blood, a substance that carries oxygen in the blood (anemia);
  • dizziness;
  • stomach and intestinal disorders;
  • abnormal liver function;
  • inflammation of the liver (hepatitis);
  • red spots, bullous lesions with areas of peeling skin, blisters, skin rashes (erythema multiforme, Stevens Johnson syndrome, toxic epidermal necrolysis);
  • decreased kidney function (acute renal failure);
  • inflammation of the kidneys (interstitial nephritis);
  • blood in the urine (hematuria);
  • cessation or reduction of urine production (anuria).

Very rare cases of severe skin reactions have been reported.

Expiry and retention

Check the expiration date indicated on the package. The expiry date indicated refers to the product in intact packaging, correctly stored

Warning: do not use the medicine after the expiry date indicated on the package.

Format

Pack of 30 tablets.

Prodotto che non manca mai in casa trovato scontato
Economico.la consegna velocissima!!! Grazie
Ottimo prezzo e farmaco sempre da tenere in casa
Immagino ormai i benefici siano a tutti noti, non può mancare.
Superfluo dare un giudizio più che ottimo per questo farmaco già amiamente testato sia da privati sia in ambienti ospedalieri
Come sempre ottimo come antipiretico ed analgesico. Da avere sempre la scorta a casa
Tutto perfetto, velocissimi, è arrivato tutto in pochi giorni
Prezzo super competitivo soprattutto se si acquistano piu scatole come ho fatto io
Che dire di più della tachipirina la si usa per tanti motivi, alla farmacia Loreto ti fanno anche uno sconticino che non è. male...
Ottimo prodotto..................................
Ottimo prezzo con data di scadenza lontana.
Tutto ok spedizione pacchetto corriere ecc.
impossibile non conoscerla...tachipirina sempre presente
Prodotto che utilizzo ormai da molti anni.
Confezione famiglia abbastanza conveniente niente da aggiungere
Prodotto che non ha bisogno di presentazioni.
È un farmaco che i figli consumano spesso e volentieri. Prezzo unico.
Prodotti ottimi con scadenze sempre ben lontane dalla data odierna perciò non ce il problema di dover esaurire un prodotto anche se non se ne ha necessità, ma di poterlo lasciare da parte per quando serve.
indispensabile per i mal di testa purtroppo
Arrivato nei tempi previsti, ..................
Non può mancate assolutamente in casa, prezzo ottimo
Tutto ok.. buon prezzo e buon prodotto.
Farmaco da banco antipiretico per eccellenza
La tachipirina è di casa a casa nostra non deve mai mancare
Conosco il prodotto e ne ho approfittato per il prezzo
tachipirina ottima buon prezzo comunque spero di non usarne troppa
Prodotto consigliato e acquistato ad un prezzo davvero conveniente!
OTTIMO PRODOTTO MI SONO TROVATA VERAMENTE BENE-
Lo utilizzo spesso ed è coerente con la classica tachipirina
convenienza presso farmacia Loreto. e i prodotti a casa tua in un attimo.
Bisogna sempre tenere in casa questo farmaco. Ottimo prezzo.
Immancabile la Tachipirina, questa farmacia offre dei prezzi vantaggiosi
classica tachipirina che tutti conoscono e' sempre bene averla
Prodotto ok già utilizzato in passato corrisponde alle mie esigenze
Per me ottimo antinfiammatorio e a differenza degli altri antinfiammatori non mi fa alzare la pressione
Da avere sempre in casa, utile per dolori di ogni genere
Tutto OK! Veloci nella consegna e rapporto qualità-prezzo buono.
Ottimo rapporto qualità prezzo da tenere in casa
Come sopra/eccellente in particolare per il prezzo
Tachipirina è sempre primo rimedio per ogni cosa
tutto perfetto, impeccabile come sempre!
Prezzo ottimo,la confezione grande molto comoda per avere una scorta
E un farmaco classico che uso da sempre. Niente da dire.
Tutto bene sempre stata contenta del servizio
perfetto, come da descrizione. Consigliatissimi
Convenienza e soprattutto efficiente per la mancanza di potassio
Tutto ok Veloce nella consegna consiglio a chiunque
come sopra quindi valido utilizzato da anni
La uso per qualsiasi dolore ora che sono in allattamento mi trovo molto bene
Che dire. Per me che non posso fare altre cure direi che è perfetta
.